# SDR UPS98825418

- Difficulty date: December 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46052
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, LT HORIZ STAB I/B L/E SECTION SKIN EXTERNAL SURFACE AT APPROX STA XFS 293 HAS CRACK.  REMOVED DAMAGED AREA AND REPAIRED IAW SRM 55-3-1, 53-2-0, AND 51-1-20.
